# SDR ZZDA2011025

- Difficulty date: January 13, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 OVERHEAD EXIT SIGN COVER REMOVED FROM AIRCRAFT 719.  INSTALLED EXIT SIGN LENSE COVER PER 717 AMM 33-51.
